Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Univalence of continued fractions and Stieltjes transforms


Author: James S. Thale
Journal: Proc. Amer. Math. Soc. 7 (1956), 232-244
MSC: Primary 27.2X
MathSciNet review: 0077589
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1956-0077589-1
PII: S 0002-9939(1956)0077589-1
Article copyright: © Copyright 1956 American Mathematical Society